Lower bound of extremal Pompeiu radius for half of cone

L.V. Elets (Institute of Applied Mathematics and Mechanics, NAS of Ukraine)

Abstract


Lower estimates are established for the smallest radius of a ball, in which a given set is the Pompeiu set. As the set, the half of the straight circular cone with radius of base 1 and attitude $$$h > 1$$$ is considered. For $$$h > 3$$$ the exact value of extreme Pompeiu radius is obtained.

References


Zalcman L. "A bibliographic survey of Pompeiu problem", Approximation by solutions of partial differential equations, ed. B. Fuglede et al., 1992; pp. 185-194. doi:10.1007/978-94-011-2436-2_17

Zalcman L. "Supplementary biography to 'A bibliographic survey of Pompeiu problem' in Radon Transforms and Tomography", Contemp. Math., 2001; 278: pp. 69-74.

Williams S.A. "A partial solution of the Pompeiu problem", Math. Ann., 1976; 223: pp. 183-190. doi:10.1007/BF01360881

Volchkov V.V. Integral Geometry and Convolution Equations, Kluwer Acad. Publ., 2003.

Berenstein C.A., Gay R. "Le probleme de Pompeiu local", J. Anal. Math., 1981; 52: pp. 133-166. (in French) doi:10.1007/BF02820476

Volchkov V.V. "On functions with zero integrals over cubes", Ukrainian Math. J., 1991; 43(6): pp. 859-863. (in Russian) doi:10.1007/BF01058952

Masharov P.A. "Extremal problems about sets with local Pompeiu property", Dopovidi NAN Ukraine, 2001; 7: pp. 25-29. (in Russian)

Masharov P.A. "Solution of local version of Pompeiu problem for Reuleaux triangle", Res. Math., 2001; 9: pp. 72-81. (in Russian)

Masharov P.A. "On cylinders with local Pompeiu property", Visnyk Donetsk. nat. univ. Ser. A: Pryrodn. nauki, 2000; 1: pp. 21-25. (in Ukrainian)

Elets L.V., Masharov P.A. "On one extremal problem about Pompeiu sets", Ukrainian Math. J., 2009; 61: pp. 61-72. (in Russian) doi:10.1007/s11253-009-0195-z




DOI: https://doi.org/10.15421/240910

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2009 L.V. Elets

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU